Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 91, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 7, 2017, 2:22 PM CST for 5 counties in Mississippi. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2017, 2:22 PM CST (20:22 UTC)
- Expired
- Mar 7, 2017, 3:00 PM CST
- In force
- 38 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jasper County, MS, Lauderdale County, MS, Newton County, MS, Scott County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 85 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 2:51 PM CST | TSTM WND DMG | 4 Ene Garlandville, MS | TREES AND A POWER LINE DOWN ON STAMPER RD. |
| Mar 7, 3:00 PM CST | TSTM WND DMG | 2 W Chunky, MS | TREE AND A LINE DOWN AT THE INTERSECTION OF HWY 80 AND MT. PLEASANT RD. |
| Mar 7, 3:01 PM CST | TSTM WND DMG | 2 W Chunky, MS | TREE AND A LINE DOWN AT THE INTERSECTION OF HWY 80 AND MT. PLEASANT RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 374 m²/s²
- 0-3 km storm-relative helicity
- 440 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
094
WUUS54 KJAN 072022
SVRJAN
MSC061-075-101-123-129-072100-
/O.NEW.KJAN.SV.W.0091.170307T2022Z-170307T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
222 PM CST TUE MAR 7 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northwestern Jasper County in east central Mississippi...
Southern Newton County in east central Mississippi...
Northern Smith County in central Mississippi...
Southeastern Scott County in central Mississippi...
West central Lauderdale County in east central Mississippi...
* Until 300 PM CST
* At 221 PM CST, severe thunderstorms were located along a line
extending from near Lawrence to near Burns, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near,
Lawrence around 225 PM CST.
Newton around 235 PM CST.
Roberts around 250 PM CST.
Garlandville around 255 PM CST.
Suqualena around 300 PM CST.
Other locations impacted by these severe thunderstorms include
Montrose, Chunky and Hickory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3246 8869 3210 8918 3210 8966 3243 8920
TIME...MOT...LOC 2021Z 261DEG 35KT 3237 8925 3216 8952
HAIL...1.00IN
WIND...60MPH
$$
TW2 follow-up statements
744
WWUS54 KJAN 072028
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
228 PM CST TUE MAR 7 2017
MSC061-075-101-123-129-072100-
/O.CON.KJAN.SV.W.0091.000000T0000Z-170307T2100Z/
Jasper MS-Newton MS-Smith MS-Scott MS-Lauderdale MS-
228 PM CST TUE MAR 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CST
FOR NORTHWESTERN JASPER...SOUTHERN NEWTON...NORTHERN SMITH...
SOUTHEASTERN SCOTT AND WEST CENTRAL LAUDERDALE COUNTIES...
At 228 PM CST, severe thunderstorms were located along a line
extending from near Lawrence to near Pineville, moving east at 40
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Newton and Lawrence around 235 PM CST.
Roberts around 250 PM CST.
Garlandville and Suqualena around 300 PM CST.
Other locations impacted by these severe thunderstorms include
Montrose, Chunky and Hickory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3246 8869 3210 8918 3210 8966 3243 8920
TIME...MOT...LOC 2028Z 270DEG 35KT 3238 8920 3217 8947
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
TW697
WWUS54 KJAN 072048
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
248 PM CST TUE MAR 7 2017
MSC123-129-072058-
/O.CAN.KJAN.SV.W.0091.000000T0000Z-170307T2100Z/
Smith MS-Scott MS-
248 PM CST TUE MAR 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SMITH AND
SOUTHEASTERN SCOTT COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area Therefore, the warning has been cancelled.
LAT...LON 3246 8869 3210 8918 3210 8932 3216 8932
3244 8904
TIME...MOT...LOC 2048Z 261DEG 35KT 3241 8897 3220 8925
$$
MSC061-075-101-072100-
/O.CON.KJAN.SV.W.0091.000000T0000Z-170307T2100Z/
Jasper MS-Newton MS-Lauderdale MS-
248 PM CST TUE MAR 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CST
FOR NORTHWESTERN JASPER...SOUTHEASTERN NEWTON AND WEST CENTRAL
LAUDERDALE COUNTIES...
At 248 PM CST, severe thunderstorms were located along a line
extending from 6 miles southwest of Duffee to near Roberts, moving
east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Suqualena around 300 PM CST.
Other locations impacted by these severe thunderstorms include
Montrose, Chunky and Hickory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3246 8869 3210 8918 3210 8932 3216 8932
3244 8904
TIME...MOT...LOC 2048Z 261DEG 35KT 3241 8897 3220 8925
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
TWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 12:35 PM CST, 1 hour 47 minutes earlier.
Area forecast discussion, Mar 7, 12:35 PM CST, 1 hour 47 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1235 PM CST Tue Mar 7 2017 ...SEVERE STORMS POSSIBLE TODAY... .DISCUSSION... Area radars continued to pick up a broken line of convection preceding the cold front from Starkville to near Jackson Metro to Winnsboro. In the wake of the front rains are ending from the northwest. So have decreased pops in the northwest on the latest update. Still looking for some isolated severe storms for this afternoon. There is still a marginal potential of some locally heavy rainfall across the south. Made slight adjustments to afternoon highs. && .AVIATION... 18Z TAF discussion: VFR conditions are pushing into the region from the northwest behind the broken line of convection advancing southeast from Starkville to Vicksburg to Rayville. Otherwise MVFR conditions were the general rule across the region with some IFR areas where convection was occurring. South winds continue to occasionally gust over 20 kts. Expect mainly MVFR ceilings to continue to be predominant for most areas through the afternoon as a cold front pushes through the forecast area during the afternoon. The good coverage of rain will hold off until later this afternoon at NMM/MEI/PIB/HBG. The better rain coverage will move into GTR/CBM/HKS/JAN by early afternoon. Thunderstorms could be locally strong to severe and contain heavy downpours and temporary LIFR conditions. Throughout the day thunderstorms will also pose a risk for high wind gusts and lots of turbulence. Expect south winds to abruptly switch to the northwest as the cold front passes through the region with rain clearing to the south and conditions becoming generally all VFR by midnight. /17/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 74 46 72 50 77 / 31 0 0 14 Meridian 74 46 72 45 75 / 55 0 0 11 Vicksburg 73 44 72 50 77 / 16 0 0 16 Hattiesburg 76 53 73 51 78 / 80 4 0 12 Natchez 73 48 72 54 77 / 28 1 0 20 Greenville 67 41 70 47 74 / 8 0 0 13 Greenwood 68 40 71 46 75 / 11 0 0 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 17
Hazardous weather outlook, Mar 7, 2:08 PM CST, 14 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 208 PM CST Tue Mar 7 2017 ARZ074-075-LAZ007>009-015-MSZ018-019-025>027-034-035-082015- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Bolivar-Sunflower-Leflore-Grenada-Carroll-Washington-Humphreys- 208 PM CST Tue Mar 7 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Wednesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. LAZ016-023>026-MSZ028>033-036>042-047-082015- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Montgomery- Webster-Clay-Lowndes-Choctaw-Oktibbeha-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Warren- 208 PM CST Tue Mar 7 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through the remainder of this afternoon Isolated severe thunderstorms are possible this afternoon along and just ahead of a cold front pushing southeast into the region. The primary risk with any severe thunderstorms will be hail up to quarter size and wind gusts up to 60 mph, although a tornado cannot be ruled out. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. MSZ043>046-048>051-053-054-059>061-082015- Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton- Claiborne-Copiah-Jefferson-Adams-Franklin MS- 208 PM CST Tue Mar 7 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Through the remainder of this afternoon Some severe thunderstorms are possible through mid afternoon along and just ahead of a cold front pushing southeast into the region. The primary risk with any severe thunderstorms will be hail up to quarter size and wind gusts up to 60 mph, although a tornado cannot be ruled out. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. MSZ052-055>058-062>066-072>074-082015- Lauderdale-Simpson-Smith-Jasper-Clarke-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 208 PM CST Tue Mar 7 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Through the remainder of this afternoon FLOODING THREAT...Limited TIMING...Through the remainder of this afternoon Some severe thunderstorms are possible through late afternoon along and just ahead of a cold front pushing southeast into the region. The primary risk with any severe thunderstorms will be hail up to quarter size and wind gusts up to 60 mph, although a tornado cannot be ruled out. In addition, thunderstorms today will contain torrential downpours. Isolated locations could receive a few inches of rain in the span of an hour, which may cause a few flooding issues. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Mar 7, 1:12 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
112 PM CST TUE MAR 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 4 SSW BRANDON 32.22N 90.04W
03/07/2017 E1.00 INCH RANKIN MS TRAINED SPOTTER
REPORTED AT THE INTERSECTION OF MS HWY 468 AND MS HWY 469
&&
DLSpecial weather statement, Mar 7, 1:15 PM CST, 1 hour 7 minutes before
Special Weather Statement National Weather Service Jackson MS 115 PM CST TUE MAR 7 2017 MSZ038-045-046-071945- Kemper MS-Neshoba MS-Winston MS- 115 PM CST TUE MAR 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KEMPER...SOUTHERN WINSTON AND NORTHERN NESHOBA COUNTIES UNTIL 145 PM CST... At 115 PM CST, Meteorologists were tracking a strong thunderstorm over Stallo, or 8 miles west of Nanih Waiya, moving east at 35 mph. Wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Nanih Waiya around 130 PM CST. Preston around 140 PM CST. Other locations impacted by this storm include Noxapater. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3273 8924 3303 8925 3311 8890 3278 8877 TIME...MOT...LOC 1915Z 256DEG 31KT 3291 8910 TW
Special weather statement, Mar 7, 1:20 PM CST, 1 hour 2 minutes before
Special Weather Statement National Weather Service Jackson MS 120 PM CST TUE MAR 7 2017 MSZ054-071945- Copiah MS- 120 PM CST TUE MAR 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN COPIAH COUNTY UNTIL 145 PM CST... At 120 PM CST, Meteorologists were tracking a strong thunderstorm over Dentville, or 13 miles northwest of Hazlehurst, moving east at 40 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This strong thunderstorm will be near... Gallman around 135 PM CST. Crystal Springs around 140 PM CST. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3188 9069 3205 9071 3205 9031 3187 9023 TIME...MOT...LOC 1920Z 255DEG 36KT 3196 9060 TW
Local storm report, Mar 7, 1:46 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
146 PM CST TUE MAR 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM TSTM WND DMG 1 NNW STARKVILLE 33.47N 88.83W
03/07/2017 OKTIBBEHA MS LAW ENFORCEMENT
A POWERLINE WAS DOWN ALONG REED ROAD NEAR WESTSIDE DRIVE.
1232 PM TSTM WND DMG N OKTOC 33.33N 88.76W
03/07/2017 OKTIBBEHA MS LAW ENFORCEMENT
A TREE WAS BLOWN DOWN ON ROBINSON ROAD NEAR THE
INTERSECTION WITH OKTOC ROAD.
&&
DLSpecial weather statement, Mar 7, 1:46 PM CST, 36 minutes before
Special Weather Statement National Weather Service Jackson MS 146 PM CST TUE MAR 7 2017 MSZ050-072015- Scott MS- 146 PM CST TUE MAR 7 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SCOTT COUNTY UNTIL 215 PM CST... At 146 PM CST, Meteorologists were tracking a strong thunderstorm near Pulaski, or near Morton, moving east at 30 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Pulaski around 155 PM CST. Homewood around 205 PM CST. Forest around 210 PM CST. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3222 8972 3233 8973 3242 8944 3222 8940 TIME...MOT...LOC 1946Z 256DEG 26KT 3228 8966 TW
Local storm report, Mar 7, 2:05 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
205 PM CST TUE MAR 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HAIL PRESTON 32.88N 88.83W
03/07/2017 E1.50 INCH KEMPER MS BROADCAST MEDIA
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 11:10 AM CST | Special Weather Statement | JAN | Yazoo | 35 min |
| Mar 7, 11:46 AM CST | Special Weather Statement | JAN | Clay | 29 min |
| Mar 7, 12:19 PM CST | Special Weather Statement | JAN | Oktibbeha | 26 min |
| Mar 7, 12:32 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 43 min |
| Mar 7, 12:44 PM CST | Special Weather Statement | JAN | Rankin | 31 min |
| Mar 7, 12:55 PM CST | Severe Thunderstorm Warning | JAN | Rankin | 50 min |
| Mar 7, 1:08 PM CST | Special Weather Statement | JAN | Hinds | 37 min |
| Mar 7, 1:10 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 50 min |
| Mar 7, 1:15 PM CST | Special Weather Statement | JAN | Neshoba | 30 min |
| Mar 7, 1:20 PM CST | Special Weather Statement | JAN | Copiah | 25 min |
| Mar 7, 1:33 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 42 min |
| Mar 7, 1:35 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 29 min |
| Mar 7, 1:46 PM CST | Special Weather Statement | JAN | Scott | 29 min |
| Mar 7, 2:04 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 26 min |
| Mar 7, 2:53 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 67 min |
| Mar 7, 3:13 PM CST | Special Weather Statement | JAN | Covington, Jasper | 47 min |
| Mar 7, 3:25 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 50 min |
| Mar 7, 4:08 PM CST | Tornado Warning | JAN | Clarke | 15 min |
| Mar 7, 4:09 PM CST | Severe Thunderstorm Warning | JAN | Jones | 29 min |
| Mar 7, 4:34 PM CST | Special Weather Statement | JAN | Marion | 41 min |
| Mar 7, 5:04 PM CST | Special Weather Statement | JAN | Jones | 41 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.